# SDR AAL2002F00012

- Difficulty date: August 14, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FLOOR MEMBRANE,  HOLE IN METAL FLOOR, STA 05, INBOARD OF NR 3 SEAT TRACK UNDER CENTER FLOORBOARD FC 10.  C/A:  CUTOUT DAMAGE- INSTALLED DOUBLER IAW AARD.   (2002-1244,  AMC4)
